# SDR SWAA2025081403545

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 26,814 hours, 13,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING LOWER EXIT LIGHT DOES FAILS OPERATIONAL TEST.     PERFORMED A GOOD OPS CHECK OF THE RT FORWARD OVERWING LOWER EXIT LIGHT IAW AMM 33-51-00.  REFERENCE TASK CARD TTG8Q014HXFW.  PERFORMED A GOOD OPERATIONAL CHECK OF THE RT FORWARD OVERWING LOWER EXIT LIGHT IAW SWA B737-800 AMM 33-51-00.
